The Annals of Statistics
- Ann. Statist.
- Volume 26, Number 6 (1998), 2104-2127.
Bayesian bootstrap credible sets for multidimensional mean functional
This paper shows that the Bayesian bootstrap (BB) distribution of a multidimensional mean functional based on i.i.d. observations has a strongly unimodal Lebesgue density provided the convex hull of the data has a nonempty interior. This result is then used to construct the finite sample BB credible sets. The influence of an outlier on these credible sets is studied in detail and a comparison is made with the empirical likelihood ratio confidence sets in this context.
Ann. Statist., Volume 26, Number 6 (1998), 2104-2127.
First available in Project Euclid: 21 June 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Choudhuri, Nidhan. Bayesian bootstrap credible sets for multidimensional mean functional. Ann. Statist. 26 (1998), no. 6, 2104--2127. doi:10.1214/aos/1024691463. https://projecteuclid.org/euclid.aos/1024691463